# SDR SWAA2022050493034

- Difficulty date: April 11, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SCUFF PLATE IS CRACKED AT AFT EDGE / [01] LOCATE DRILL AND INSTALL SCUFF PLATE MPN: 146A8341-7 PER SRM 51-10-02;[02] C/W INSPECTION.
